# SDR SWIA20190415766

- Difficulty date: April 15, 2019
- Submitted: May 10, 2019
- Operation: Air carrier
- Aircraft: N827SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15451
- Aircraft time: 1,041 hours, 632 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON APPROACH TO LANDING. MOMENTS AFTER LANDING GEAR WAS PUT DOWN THE ENTIRE CABIN SMELLED A BURNING SMELL. COULD SMELL EVERYWHERE FROM THE FLIGHT DECK TO THE REAR OF THE CABIN. MANY PASSENGERS COMPLAINED OF BURNING SMELL. CAN NOT PINPOINT WHERE IT CAME FROM.T/S USING FIM 21-20-00 AND FIM 21-22-00AND BOMBARDIER SERVICE LETTER 21-028. ALL CABIN LIGHTS ARE OPERATIONAL. RAN BOTH PACKS OFF OF BOTH ENGINE BLEED SOURCES AND APU. RECIRC FANS ARE OPERATIONAL. NO DEFECTS NOTED AT THIS TIME.
